Display Settings:

Format

Send to:

Choose Destination
We are sorry, but NCBI web applications do not support your browser and may not function properly. More information
Acta Clin Belg. 2005 Jan-Feb;60(1):33-5.

Long-term use of silver containing nose-drops resulting in systemic argyria.

Author information

  • 1Department of Dermatology, University Hospital Antwerp, Belgium.

Abstract

Generalized argyria is a silver intoxication that results in pigmentation due to deposition of silver in the skin and mucous membranes. Compared to several decades ago, argyria is now relatively rare. We report a case of generalized argyria after continous use of argyrophedrine nosedrops in the last ten years. Argyria should be taken into consideration when a patient presents with a blue-grey discoloration of the skin, particulary in areas exposed to the sun.

PMID:
15981703
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk